# SDR AUS20040290

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344836
- Part serial: 3549WF
- Condition: Fractured
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OB MID FLAP CARRIAGE SPINDLE SUSPECT CRACKED. FOUND DURING ULTRASONIC INSPECTION IAW EI 737-57-72R2.
